# SDR 20001012SH009

- Difficulty date: September 25, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Aircraft: N6793V
- Make and model: Cessna 421C
- Aircraft serial: 421C1022
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Horn
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WARNING HORN SOUNDED WITH GEAR EXTENDED WHEN FLAPS WERE MOVED FROM 15 DEGREES TO 30 DEGREES.  AFTER CYCLING GEAR AND FLAPS 2-3 TIMES, SYSTEM FUNCTIONED PROPERLY.  AIRCRAFT LANDED WITHOUT INCIDENT.  FLAP SWITCH, THROTTLE SWITCH, AND WIRING WERE INSPECTED WITH NO FAULTS NOTED.  PERFORMED FUNCTIONAL CHECK OF SYSTEM IAW CESSNA SERVICE MANUAL.  SYSTEM FUNCTION NORMAL.  (X)
